# SDR USAA2012080200027

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,867 hours, 14,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT ROW 9 AIRCRAFT RIGHT NEEDS RE-ATTACHING.  MAINTENANCE RE-ATTACHED LENS FOR EMERGENCY LIGHT AT ROW 9 RIGHT.
